Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: Vortex sheets with reflection symmetry in exterior domains
Author: Lopes, MC
Lopes, HJN
Xin, ZP
Abstract: In this paper we prove the existence of a weak solution of the incompressible 2D Euler equations in the exterior of a reflection symmetric smooth bluff body with symmetric initial flow corresponding to vortex sheet type data whose vorticity is of distinguished sign on each side of the symmetry axis. This work extends the results proved for full plane flow by the authors in [M.C. Lopes Filho, H.J. Nussenzveig Lopes, Z. Xin, Existence of vortex sheets with reflection symmetry in two space dimensions, Arch. Ration. Mech. Anal. 158 (3) (2001) 235-257]. (c) 2006 Elsevier Inc. All rights reserved.
Subject: incompressible ideal flow
vortex sheets
2D exterior domain flow
Country: EUA
Editor: Academic Press Inc Elsevier Science
Rights: fechado
Identifier DOI: 10.1016/j.jde.2006.01.015
Date Issue: 2006
Appears in Collections:Artigos e Materiais de Revistas Científicas - Unicamp

Files in This Item:
File Description SizeFormat 
WOS000241564800008.pdf175.28 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.